# SDR DALA2021032201670

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 25,111 hours, 3,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 LOWER CREW REST EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: RR POWER SUPPLY AND BATTERY PER A330 AMM 3351. (6449762)
